# SDR UIEA2021080601719

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1620-1710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND DAMAGE ON THE M/D SEAT TRACK AT RBL 11.33 FROM STA 1620 TO STA 1710( 1) REMOVE AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 91. 2) REPAIR DAMAGE AREA IAW SRM 53-00-52-2R-12 AND EI #T2021A53M 2117 REV 1 3) REINSTALL FASTENERS IW SRM 51-40-02 REV 91 AND DWG #65B38253 SH:47 REV-. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
